MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIG RPF INS SZ 5 10MM; KNEE TIBIAL BEARING/INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIG RPF INS SZ 5 10MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 951050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain and loosening of the femur and tibia at the cement to implant interface.Unknown cement is used.It also states that upon exposure there was a notable shearing on the lateral side of the insert.Also, the complete de-bonding of cement from both femoral and tibial prosthesis.Update rec'd november 03, 2017 - the patient's medical records were received.Medical records were reviewed for mdr reportability.There is no additional information to report at this time.The complaint was updated on: 11/09/2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible for the unknown lot code(s).Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG RPF INS SZ 5 10MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7017728
Report Number1818910-2017-28688
Device Sequence Number118157
Product Code LPH
UDI-Device Identifier10603295230458
UDI-Public10603295230458
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K954811
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number951050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight135